# SDR 96ZZZM109

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1520-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION ON CABIN FLOOR STATION 1520-1620 LEFT SIDE OUTBOARD SEAT TRACK.  REMOVED DAMAGED AREA AND SPLICED IN NEW SEAT TRACK PER SRM 51-2-3.  (M)
